zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solution of a fuzzy system of linear equation. (English) Zbl 1095.65036
The $n\times n$ fuzzy system of linear equations (FSLE) has been first studied by {\it M. Friedman}, {\it M. Ma} and {\it A. Kandel} [Fuzzy Sets Syst. 96, No. 1, 201--209 (1998); comment and reply ibid. 140, 559--561 (2003; Zbl 0929.15004)]. In the paper under review, the general $m\times n$ FSLE is considered, and its weak solution is expressed by the generalized inverse of the coefficient matrix. Conditions for the existence of a fuzzy solution are derived and a numerical procedure for calculating the solution is designed. In case $m> n$ the least-squares solution is found by applying an orthogonal matrix to the coefficient matrix.

65F20Overdetermined systems, pseudoinverses (numerical linear algebra)
Full Text: DOI
[1] Friedman, M.; Ming, M.; Kandel, A.: Fuzzy linear systems. Fuzzy sets syst. 96, 201-209 (1998) · Zbl 0929.15004
[2] Allahviranloo, T.: Numerical methods for fuzzy system of linear equations. Appl. math. Comput. 155, 493-502 (2004) · Zbl 1067.65040
[3] Allahviranloo, T.: Successive over relaxation iterative method for fuzzy system of linear equation. Appl. math. Comput. 162, 189-196 (2005) · Zbl 1062.65037
[4] Allahviranloo, T.: The Adomian decomposition method for fuzzy system of linear equations. Appl. math. Comput. 163, 553-563 (2005) · Zbl 1069.65025
[5] Allahviranloo, T.: A comment on fuzzy linear systems. Fuzzy sets syst. 140, 554 (2003) · Zbl 1050.15003
[6] D.R. Kincaid, E.W., Cheney, Numerical analysis mathematics of scientific computing, 1991. · Zbl 0745.65001